My first taking a shot with my mirtazapine 30 mg would that hurt me???
It may make you too sleepy and cause you to sleep longer than the medicine normally would. I would suggest not doing it again. Mixing alcohol with any medicine is a bad idea. Alcohol has a way of being a stimulate and could also cause the sleep medicine not to work to its fullest effect. Be careful mixing the two
- Mirtazapine Information for Consumers
- Mirtazapine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mirtazapine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Sep 2013 • 6 answers
I am just beginning mirtazapine after a horrible reaction to Prozac. I am afraid to try other meds!?
Posted 5 Mar 2014 • 5 answers
Posted 4 May 2014 • 1 answer
Posted 25 Jun 2015 • 2 answers
Posted 6 Jul 2016 • 1 answer